Line bundles on flag manifolds
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 21-42.
@incollection{AST_1981__87-88__21_0,
     author = {Andersen, Henning Haahr},
     title = {Line bundles on flag manifolds},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     series = {Ast\'erisque},
     pages = {21--42},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     zbl = {0531.20022},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__87-88__21_0/}
}
TY  - CHAP
AU  - Andersen, Henning Haahr
TI  - Line bundles on flag manifolds
BT  - Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
AU  - Collectif
T3  - Astérisque
PY  - 1981
SP  - 21
EP  - 42
IS  - 87-88
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__87-88__21_0/
LA  - en
ID  - AST_1981__87-88__21_0
ER  - 
%0 Book Section
%A Andersen, Henning Haahr
%T Line bundles on flag manifolds
%B Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
%A Collectif
%S Astérisque
%D 1981
%P 21-42
%N 87-88
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1981__87-88__21_0/
%G en
%F AST_1981__87-88__21_0
Andersen, Henning Haahr. Line bundles on flag manifolds, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 21-42. http://archive.numdam.org/item/AST_1981__87-88__21_0/

1. H. H. Andersen, The first cohomology group of a line bundle on G/B, Invent. Math. 51 (1979), 287-296. | DOI | EuDML | Zbl

2. H. H. Andersen, Vanishing theorems and induced representations, J. Alg. 62 (1980), 86-100. | DOI | Zbl

3. H. H. Andersen, The strong linkage principle, J. Reine Ang. Math. 315 (1980), 53-59. | EuDML | Zbl

4. H. H. Andersen, On the structure of Weyl modules. Math. Z. 170 (1980), 1-14. | DOI | EuDML | Zbl

5.H. H. Andersen, The Frobenius morphism on the cohomology of homogeneous vector bundles on G/B, Ann. Math. 112 (1980), to appear. | DOI | Zbl

6. H. H. Andersen, On the structure of the cohomology of line bundles on G/B, to appear. | Zbl

7. J. W. Ballard, Injective modules for restricted enveloping algebras. Math. Z. 163 (1978), 57-63. | DOI | EuDML | Zbl

8. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces, Amer. J. Math. 80 (1958) , 458-538 | DOI | Zbl

F. Hirzebruch, Characteristic classes and homogeneous spaces, Amer. J. Math. 81 (1959), 315-382 | DOI | Zbl

F. Hirzebruch, Characteristic classes and homogeneous spaces, Amer. J. Math. 82 (1960), 491-504. | DOI | Zbl

9. A. Borel and A. Weil, Representation linéaires et espace homogènes Kahlerians de groupes de Lie compacts. (Exposé par J.-P. Serre) Sem. Bourbaki, May 1954.

10. R. Bott, Homogeneous vector bundles, Ann. Math. 66 (1957), 203-248. | DOI | Zbl

11. R. W. Carter and G. Lusztig, On the modular representations of the general linear and symmetric groups, Math. Z. 136 (1974), 193-242. | DOI | EuDML | MR | Zbl

12. R. W. Carter and M.T.J. Payne, On homomorphisms between Weyl modules and Specht modules, Math. Proc. Camb. Phil. Soc. 89 (1980), 419-425. | DOI | MR | Zbl

13. C. Chevalley, Les systèmes linéaires sur G/B, Sem. Chevalley (Classification des groupes de Lie algébriques), Exposes 15 (1957).

14. E. Cline, B. Parshall, L. Scott and W. Van Der Kallen, Rational and generic cohomology, Invent. Math. 39 (1977), 143-163. | DOI | EuDML | MR | Zbl

15. E. Cline, B. Parshall and L. Scott, Induced modules and extensions of representations, Invent. Math, 47 (1978) 41-51. | DOI | EuDML | MR | Zbl

16. E. Cline, B. Parshall and L. Scott, Cohomology, hyperalgebras and representations, J. Alg. 63 (1980), 98-123. | DOI | MR | Zbl

17. C. De Concini and C. Procesi, A characteristic free approach to invariant theory, Adv. Math. 21 (1976) , 330-354. | DOI | MR | Zbl

18. M. Demazure, Une démonstration algébrique d'un théorème de Bott, Invent. Math. 5 (1968) , 349-356. | DOI | EuDML | MR | Zbl

19. M. Demazure, Désingularisation des varietés de Schubert généralisées, Ann. Sc. École Norm. Sup. 7 (1974) , 53-88. | DOI | EuDML | Numdam | MR | Zbl

20. M. Demazure, A very simple proof of Bott's theorem, Invent. Math. 33 (1976) , 271-272. | DOI | EuDML | MR | Zbl

21. S. Donkin, The blocks of a semi-simple algebraic group, to appear. | MR | Zbl

22. S. Donkin, A filtration for rationally injective modules for a semi-simple algebraic group, to appear. | MR

23. W. L. Griffith, Cohomology of line bundles in characteristic p, to appear.

24. W. Haboush, A short proof of the Kempf vanishing theorem, Invent. Math. 56 (1980) , 109-112. | DOI | EuDML | MR | Zbl

25. J. E. Humphreys, Modular representations of classical Lie algebras and semi-simple groups, J. Alg. 19 (1971), 57-79. | DOI | MR | Zbl

26. J. E. Humphreys, On the hyperalgebra of a semi-simple algebraic group, in Contributions to algebra, A collection of papers dedicated to E. Kolchin, Academic Press (1977), 203-210. | MR | Zbl

27. B. Iversen, The geometry of algebraic groups, Adv. Math. 20 (1976), 57-85. | DOI | MR | Zbl

28. J. C. Jantzen, Zur Characterformel gewisser Darstellungen halbeinfachen Gruppen und Lie-Algebren, Math. Z . 140 (1974), 127-149. | DOI | EuDML | MR | Zbl

29. J. C. Jantzen, Darstellungen halbeinfacher Gruppen und kontravariante Formen, J. Reine Ang. Math. 290 (1977), 117-141. | EuDML | MR | Zbl

30. J. C. Jantzen, Über Darstellungen höhere Frobenius-Kerne halbeinfacher algebraischer Gruppen, Math. Z. 164 (1979) , 271-292. | DOI | EuDML | MR | Zbl

31. J. C. Jantzen, Darstellungen halbeinfacher Gruppen und ihrer Frobenius-Kerne, J. Reine Ang. Math., to appear. | EuDML | MR | Zbl

32. V. Kac and B. Weisfeiler, Coadjoint action of a semi-simple algebraic group and the center of the enveloping algebra in characteristic p, Indag. Math. 38 (1976) , 136-151. | DOI | MR | Zbl

33. D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras. Invent. Math. 53 (1979) , 165-184. | DOI | EuDML | MR | Zbl

34. G. Kempf, Vanishing theorems for flag manifolds, Amer. J. Math. 98 (1976), 325-331. | DOI | MR | Zbl

35. G. Kempf, Linear systems on homogeneous spaces, Ann. Math. 103 (1976), 557-591. | DOI | MR | Zbl

36. B. Kostant, Lie algebra cohomology and generalized Borel-Weil theorem, Ann. Math. 74 (1961), 329-387. | DOI | MR | Zbl

37. V. Lakshmibai, C. Musili and C. S. Seshadri, Cohomology of line bundles on G/B, Ann. Sc. Ecole Norm. Sup. 7 (1974), 83-139. | EuDML | MR | Zbl

38. V. Lakshmibai, C. Musili and C. S. Seshadri, Geometry of G/P-III, Proc. Indian Acad. Sci. 87 (1978) | MR | Zbl

39. V. Lakshmibai, C. Musili and C. S. Seshadri, Geometry of G/P IV, Proc. Indian Acad. Sci. (to appear) | Zbl

40. V. Lakshmibai, C. Musili and C. S. Seshadri, Geometry of G/P, Bull Amer. Math. Soc. 1 (1979), 432-435. | DOI | MR | Zbl

41. V. Lakshmibai and C. S. Seshadri, Geometry Of G/P-Ii, Proc. Indian Acad. Sci. 87 (1978), 1-54. | MR | Zbl

42. G. Lusztig, Some problems in the representation theory of finite Chevally groups, Proc. Symp. Pure Math. (to appear). | MR | Zbl

43 C. S. Seshadri, Geometry of G/P-I, in : C.P. Ramanujain - A tribute. Springer Verlag 1978, 207-239. | Zbl

44. L. Scott, Representations in characteristic p, Proc. Symp. Pure Math. (to appear). | MR | Zbl

45. D.-N. Verma, The role of the affine Weyl group in the representation theory of algebraic groups and their Lie algebras, Proc. Summer School on group representations of the Bolyai Janos, Math. Soc. , Budapest 1971 (ed. I.M. Gelfand) , 653-705. | MR | Zbl